This case involves a young child with multiple cardiac issues. The mother of the patient called the cardiologist’s office after her child had been nasally congested for several days. There was a miscommunication between the mother, fellow in training, and the attending physician as to whether or not the child could receive Afrin for congestion symptom but eventually the mother was told to administer Afrin to the child. As a result, moments after the mother gave the child Afrin, the child went into cardiac arrest and 911 was immediately called. Upon arrival of EMTs, the child was unresponsive and intubated. The hospital argued that this child suffered from PTLD which resulted in cardiac arrest and they maintain that the Afrin had nothing to do with this, and did nothing to aggravate the young child’s condition. The child has sustained severe brain damage as a result of the cardiac arrest episode and will require a lifetime of home care as a result of the injuries.